VU Matematikos ir informatikos instituto autoriaus 'Olga Štikonienė' publikacijų sąrašas
pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazes VUB [nuo 2011 m. iki dabar] ir LMAVB [iki 2010 m. imtinai]:

Eil. Nr. Publikacija
1Sapagovas, Mifodijus; Štikonienė, Olga; Jakubėlienė, Kristina; Čiupaila, Regimantas. Finite difference method for boundary value problem for nonlinear elliptic equation with nonlocal conditions // Boundary Value Problems. London : Springer Open. ISSN 1687-2762. eISSN 1687-2770. 2019, Vol. 2019, iss. 1, art. no. 94, p. 39-62. DOI: 10.1186/s13661-019-1202-4.
2Jakubėlienė, Kristina; Štikonienė, Olga; Čiupaila, Regimantas; Sapagovas, Mifodijus. The M-matrices and convergence of finite difference method for elliptic equations with nonlocal boundary condition // Mathematical Modelling and Analysis [MMA2018] : 23rd international conference, May 29-June 1, 2018, Sigulda, Latvia : abstracts. Riga : University of Latvia, 2018. ISBN 9789934195174. p. 28. Prieiga per internetą: <https://www.lu.lv/mma2018/>.
3Cannon, Éric; Chardard, Frédéric; Panasenko, Grigory; Štikonienė, Olga. Numerical scheme for the equation on the graph for a flow in a tube structure // Seventh international conference on multiscale modelling and methods: upscaling in engineering and medicine, Santiago, Chile, January 2017 : book of abstracts. Santiago : CNRS France-University of Chile. 2017, p. 7. Prieiga per internetą: <http://eventos.cmm.uchile.cl/multiscale2017/wp-content/uploads/sites/41/2017/01/bookofabsMMM17.pdf> [žiūrėta 2017-12-08].
4Štikonienė, Olga; Cannon, Eric; Chardard, Frédéric; Panasenko, Grigory. Modelling of nonlocal problem on the graph for a flow in a tube structure // Mathematical modelling and analysis [MMA2017] : 22nd international conference, May 30-June 2, 2017, Druskininkai, Lithuania : abstracts. Vilnius : Technika, 2017. ISBN 9786094760228. eISBN 9786094760211. p. 67. Prieiga per internetą: <http://inga.vgtu.lt/~art/konf/abstracts_2017.pdf> [žiūrėta 2017-12-08].
5Sapagovas, Mifodijus; Griškonienė, Viktorija; Štikonienė, Olga. Application of M-matrices theory to numerical investigation of a nonlinear elliptic equation with an integral condition // Nonlinear analysis : modelling and control. Vilnius : Vilnius University Institute of Mathematics and Informatics. ISSN 1392-5113. 2017, Vol. 22, No. 4, p. 489-504. DOI: 10.15388/NA.2017.4.5.
6Sapagovas, Mifodijus; Štikonienė, Olga; Čiupaila, Regimantas; Jokšienė, Živilė. Convergence of iterative methods for elliptic equations with integral boundary conditions // Electronic Journal of Diferential Equations. San Marcos : Texas State University. ISSN 1072-6691. 2016, Vol. 2016, no. 118, p. 1-14. Prieiga per internetą: <https://ejde.math.txstate.edu/Volumes/2016/118/sapagovas.pdf>.
7Jankauskaitė, Ugnė; Štikonienė, Olga. Modelling immune system dynamics: the interaction of HIV and recombinant virus = Imuninės sistemos, priklausančios nuo ŽIV ir rekombinantinio viruso sąveikos, modeliavimas // Lietuvos matematikos rinkinys. Proceedings of the Lithuanian Mathematical Society. Ser. A. Vilnius : Vilnius University. ISSN 0132-2818. 2015, Vol. 56, p. 30-35. DOI: 10.15388/LMR.A.2015.06.
8Štikonienė, Olga; Čiupaila, Regimantas; Jokšienė, Živilė; Sapagovas, Mifodijus. On the eigenvalue problem for elliptic operator with variable coefficients and integral boundary conditions // Mathematical Modelling and Analysis : 20th International Conference "Mathematical Modelling and Analysis" (MMA2015) : May 26-29 2015, Sigulda, Latvia : Abstracts / European Consortium for Mathematics in Industry (ECMI). Faculty of Physics and Mathematics of University of Latvia. Latvian Mathematical Society. Institute of Mathematics and Computer Science of University of Latvia and Vilnius Gediminas Technical University. Sigulda : University of Latvia, 2015. ISBN 9789984459998. p. 79-79, no. 80. Prieiga per internetą: <http://www.lu.lv/fileadmin/user_upload/lu_portal/projekti/mma2015/MMAtezes/Stikoniene.pdf>.
9Štikonas, Artūras; Sapagovas, Mifodijus; Štikonienė, Olga. ADI method for two-dimensional pseudo-parabolic equation with integral boundary conditions // 26th Biennial Conference on Numerical Analysis. Glasgow : University of Strathclyde Glasgow. 2015, p. 56.
10Štikonas, Artūras; Sapagovas, Mifodijus; Štikonienė, Olga. On the stability of some three-layer difference schemes for two-dimensional pseudo-parabolic equation with integral boundary conditions // Mathematical modelling and analysis: 20th international conference : abstracts, May 26-29, 2015, Sigulda, Latvia. Riga : University of Latvia, 2015. ISBN 9789984459998. p. 78. Prieiga per internetą: <http://www.lu.lv/fileadmin/user_upload/lu_portal/projekti/mma2015/MMAtezes/Stikonas.pdf> [žiūrėta 2015-06-08].
11Štikonas, Artūras; Sapagovas, Mifodijus; Štikonienė, Olga. ADI method for two-dimensional pseudo-parabolic equation with integral boundary conditions // Asymptotic problems, elliptic and parabolic issues. Vilnius : Vilniaus universiteto leidykla. 2015, p. 70. Prieiga per internetą: <http://estravel.lt/files/menu/FF4habstracts%20-%20final.pdf> [žiūrėta 2015-06-08].
12Jachimavičienė, Justina; Sapagovas, Mifodijus; Štikonas, Artūras; Štikonienė, Olga. On the stability of explicit finite difference schemes for a pseudoparabolic equation with nonlocal conditions // Nonlinear analysis : modelling and control. Vilnius : Institute of Mathematics and Informatics. ISSN 1392-5113. 2014, vol. 19, no. 2, p. 225-240. DOI: 10.15388/NA.2014.2.6.
13Štikonienė, Olga; Sapagovas, Mifodijus; Čiupaila, Regimantas. On iterative methods for some elliptic equations with nonlocal conditions // Nonlinear analysis : modelling and control. Vilnius : Institute of Mathematics and Informatics. ISSN 1392-5113. 2014, vol. 19, no. 3, p. 517-535. DOI: 10.15388/NA.2014.3.14.
14Čiupaila, Regimantas; Sapagovas, Mifodijus; Štikonienė, Olga. Numerical solution of nonlinear elliptic equation with nonlocal condition // Nonlinear analysis: modelling and control. Vilnius : Vilniaus universiteto leidykla. ISSN 1392-5113. eISSN 2335-8963. 2013, vol. 18, no. 4, p. 412-426. DOI: 10.15388/NA.18.4.13970.
15Štikonienė, Olga; Sapagovas, Mifodijus. Iterative methods for solution of elliptic equations with nonlocal conditions // 18th international conference : mathematical modelling and analysis ( MMA2013 ) and fourth international conference : approximation methods and orthogonal expansions ( AMOE2013), May 27 - 30, 2013, Tartu, Estonia : abstracts. Tartu : University of Tartu. 2013, p. [1]. Prieiga per internetą: <http://www.ut.ee/mma-amoe2013/nmd3/abstraktid09876/Stikoniene.pdf> [žiūrėta 2013-06-17].
16Štikonienė, Olga; Sapagovas, Mifodijus. On numerical solution for a class of elliptic equations with nonlocal conditions // Mathematical modelling and analysis : 17th international conference, June 6-9, 2012, Tallinn, Estonia : abstracts. Tallinn : Tallinn University of Technology, 2012. ISBN 9789949233069. p. [1].
17Skakauskas, Vladas; Štikonienė, Olga. Stability of persistent solutions to a population dynamics model // Applied mathematics and computation. New York : Elsevier Science Inc. ISSN 0096-3003. 2012, vol. 218, no. 17, p. 8987-8996. DOI: 10.1016/j.amc.2012.02.061.
18Sapagovas, Mifodijus; Štikonienė, Olga. Alternating-direction method for a mildly nonlinear elliptic equation with nonlocal integral conditions // Nonlinear analysis : modelling and control. Vilnius : Institute of Mathematics and Informatics. ISSN 1392-5113. 2011, vol. 16, no. 2, p. 220-230. DOI: 10.15388/NA.16.2.14107.
19Štikonienė, Olga. Numerical investigation of fourth-order alternating-direction method for Poisson equation with integral conditions // Differential equations and their applications (DETA' 2009): dedicated to professor M. Sapagovas 70th anniversary : proceedings of the international conference, September 10-12, 2009, Panevėžys / edited by V. Kleiza, S. Rutkauskas, A. Štikonas. Kaunas : Technologija, 2009. ISBN 9789955257479. p. 139-146.
20Štikonienė, Olga; Ivanauskas, Feliksas. Numerical simulation of the influence of the fluctuations of the biosensor’s parameters on its response // Lietuvos matematikos rinkinys. Lietuvos matematikų draugijos darbai. ISSN 0132-2818. 2009, T. 50, p. 345-350. DOI: 10.15388/LMR.2009.14663.
21Štikonas, Artūras; Štikonienė, Olga. Characteristic functions for Sturm-Liouville problems with nonlocal boundary conditions // Mathematical modelling and analysis. ISSN 1392-6292. 2009, vol. 14, no. 2, p. 229-246. DOI: 10.3846/1392-6292.2009.14.229-246.